# SDR GTIA040873

- Difficulty date: December 25, 2004
- Submitted: January 19, 2005
- Operation: Air carrier
- Aircraft: N829NK
- Make and model: Doug DC-9-82
- Aircraft serial: 49931
- System (JASC): 2310 · HF Communications System
- Part: Radio
- Condition: Will Not Test
- Location: Hf System
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MCO - FLT 1865 - UNILINK FAILED AND HF RADIO WILL NOT TEST, UNABLE TO ESTABLISH COMMUNICATION DURING PREFLIGHT, AIRCRAFT SWAPPED.  RESEATED UNILINK BOX AND C/B'S, PERFORMED OPS CHECK, OPS CHECK OK.  REMOVED AND REPLACED HF TRANSCEIVER, OPS TEST OK.  (M)
